kLONOPIN IS 100% BETTER THAN VISTERIL. oJNE OF MY DOCTORS WEENED ME OF KLONOPIN, AND ON TO VISTERIL, AND i FEEL NOTHING FROM VISTERIL, i NOW HAVE PANIC ATTACKS AGAIN, MOOD SWINGS AND EXTREME ANXIETY AGAIN. i AM PISSED, LOST MY JOB, CANT FUNCTION, AND MADE A BIG MISTAKE BY GOING TO A PSYCH AS RECOMMENDED BY MY PRIMARY DOCTOR.
Hi. I have never been on Vistaril, but have been on Klonopin for a few years. I really like it and it works well. One good thing is that it has a long half life so stays in your system longer. I use to take, as needed, but do to GAD, I now take 3 times a day. However, I am going to talk to him about tapering down. I notice some drowsiness, but nothing like what you are mentioning. Hope this helps.
Sue 357, I was on klonipin for more than 3years and neber exoerienced any "addiction" properties like my "Quack" doctor was all worried about. I have massive panic and anxiety attacks and the klonipin was literally my lifeline to a normal life. Well, recently I have had to travel quite a bit due to my job and have called the "quack" to ask if I could get a 5-7 day early refill. Because of this he and his nurse decided that I was a drug addict or a dealer and cut me off and put me on paxil and vistaril. Let me tell you, it's like taking a placebo. My panic attacks and anxiety have seemed to heighten, in my opinion they are both worthless pharmaceuticals. So then they put me on seraquel, which I might ad is for people with bi-polar disorder and psychotic behaviour neither of which I have ever been diagnosed with. The only thing it did for me was made me sleep for 26, yeah 26 hours. And when I woke up I felt like **** for two days. Doctors today it seems to me are too worried about a handful of patients who abuse these benzodiazipines(valium, ativan klonipin etc. and don't give a damn about treating the patient in the fear that they might become dependant on these meds. The old shrink that i was seeing left the practice and regularly prescribed me ativan and valium without any worries about me becoming a drug addict. I'll tell you it is hard to find a doctor that is willing to listen to what has worked for you in the past. They always have a "better solution with some better **** that is most of the time very expensive.
Thanks for listening to my babbling. hemispheres65
Klonopin works great, for both the physical and mental of anxiety, especially if you have it 24/7 "gad"
Drs like to think Antidepressants are the key to anxiety, but thats just not true all the time.
They will probably give you a hard time about asking for it, ask for buspar first "non benzo" and try that, if that doesnt work then go to the clonazepam "klonopin"
Vistaril is nothing but Benadryl really, most of the qualities come from the ANTIHISTAMINE, which I guess if you have allergies would work pretty good, lol
They cut me off my klonopin and tried giving me that ****, and I told them that was the first thing I was given when My anxiety started, and it did nothing, she just looked at me like I was stupid and didnt know myself.
I guess they feel people suffering from anxiety are mentally incompetent of making a real decisions, and accurate needs of medicines.
The best thing that you can do is to get a benzodiazepine prescribed like clonazepam, but if the doctor absolutely refuses to prescribe a benzodiazepine to you then there is something that is available over the counter that actually works, it is called Kava, make sure to only use the recommended amount of Kava other wise it can put stress on the liver, it is the only thing that is available over the counter that works, I'm speaking from experience, not just from what I read
I have been somewhat in the situation that you are in. My doctor had me on 1 mg. Xanax 4 times a day. After a year or so, I sat down with my doctor, and explained that the xanax was not working as well as it once did. He kept me on the same dose of xanax and added Vistaril. It only took a couple of days before I was back in his office being taken off of the Vistaril. I had severe headaches not to mention that I flipped and totaled my brand new pathfinder. I cant really say that the Vistaril had a major part in the accident, but my reflexes were off. Anyway, I'm still on the Xanax and instead of taking 1 pill 4 times a day, I talk 2 pills twice a day. My doctor didn't tell me to do that, but I found that it worked for me and didn't want to ask him to increase my dose since I'm already on several very strong medicines. My advise would be to find a doctor like I did that will sit down with you and listen that everything you have to say and understand. More than likely he will put you on a benzodiazapine of some kind. Those are really the only "nerve" pills that actually work. Be very careful, they are highly addictive and you can easily overdose. I actually give all of my medications to my mother and get them from her when I'm supposed to take them. I hope this information helps. Feel free to E-Mail me if you have any questions @ ***@**** . P.S. I'm a medical student at the Medical University of South Carolina in case you were wondering if any of this info was correct. good luck.